# SDR SWAA2025111924965

- Difficulty date: October 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SLAT 1 INBD AUXILIARY TRACK OTBD ANGLE AT LT WING.   REPLACED SLAT 1 INBD AUXILIARY TRACK OTBD ANGLE IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, AND DWG 114A5010, SHEET 16, REV A, AND AMM 27-81-00-820-803, STEP 4. CLEARANCE CHECK OK.  MEASUREMENT OF CRACK IS L: 1.919 INCHES.
